# SDR ASOA04799

- Difficulty date: October 15, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R319805
- Condition: Broken
- Location: Pax Door
- Component: Door, Cndair
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE BOTTOM STEP AT THE ATTACH LINK ON THE PASSENGER DOOR WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
